# SDR SWAA2019121839813

- Difficulty date: November 27, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 74,450 hours, 44,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 465-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO "Z" CHANNEL CORRODED BETWEEN BS. 465 TO BS. 500D, LBL 25.   / R&R "Z" CHANNEL IAW SRM AND DWG.
